Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Geodon and sedation xjs7

Posted by shelliR on February 16, 2002, at 11:13:15

In reply to Re: Geodon and sedation shelliR, posted by xjs7 on February 14, 2002, at 22:25:46

Hi xjs7,

I did talk to my pdoc yesterday and she said that many people experience anxiety in the first few weeks because of the serotonin. She has me splitting the powder/capsules into two right now.

Shelli


> Hi Shelli,
>
> I've found the Geodon particularly useful for my social withdrawal, apathy, anxiety, sleeplessness, hallucinations, and extreme fearfulness.
>
> One way I learned to control the sedative effect of the medication during the first couple months is to not take it with food. If you do that, the absorption drops dramatically, and the sedation seems less severe in my experience. This however might make it less effective. The sedation seemed to last about two weeks after every increase in my dosage, which I had doubled twice. Now it does not sedate me at all.
>
> For me Geodon has eliminated at least 90% of my anxiety; I am somewhat puzzled why it would increase your anxiety. It might be a good idea to discuss that at your next appointment.
>
> --xjs7
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[94408]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:shelliR thread:93955
URL: http://www.dr-bob.org/babble/20020215/msgs/94408.html